# SDR 2001F00314

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Electrode
- Condition: Missing
- Location: Spark Plug
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CENTER ELECTRODE MISSING FROM PLUG.  (M)
